# SDR WVBA2002015

- Difficulty date: July 24, 2002
- Submitted: July 30, 2002
- Operation: Air carrier
- Aircraft: N4082T
- Make and model: Piper PA-31-350
- Aircraft serial: 318152089
- Engine: Lyc TIO540J2BD
- System (JASC): 7314 · Engine Fuel Pump
- Part: Pump
- Part number: RG9080J4AM
- Part serial: D507
- Condition: Inoperative
- Location: Fuel System
- Part time: 677 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING POST INSPECTION GROUND RUN, IT WAS OBSERVED THAT THE RIGHT ENGINE WOULD NOT RUN WITH OUT BOOST PUMP ASSISTANCE.  WHEN REMOVED IT WAS NOTED THAT THE SHAFT ROTATED WITH ROUGHNESS.  PUMP WAS REPLACED.
